# SDR HEEA0010342

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5000K
- Make and model: Bell 206L-1
- Aircraft serial: 45167
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721101
- Condition: Shaft Frozen
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR SHAFT FROZEN, NO TRAVEL, ROD END HAS PLAY.
